# SDR DL72W952893

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK CORRODED, LT I/B SEAT TRACK AT FS 344 AND RT I/B SEAT TRACK AT FS 344.  REPLACED TRACK PER SRM 51-11-6, FOUND AT HMV.
